Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Child having periodic high fever with stomach problems, flatulence, red throat, elevated ALT, AST, CRP. What treatment is advisable?

Hello, my 4year old daughter is suffering from periodic fevers. Fevers are very high hardly responding to fever reduction medicine. They go up every 3 hours. She has it every 4-6weeks. They last for a 4days. Has very, very bad stomach, gas stomach, slightly red throut, her liver enzymes rise especialy ALT and AST, they go back to normal after fever attack. Her CRP goes up to 200 and goes back to normal even without antibiotics .
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
welcome to Health Care Magic Forum
This doesnot seem like a common complaint. Your child needs to get admitted for a thorough evaluation. She needs to get worked up for immunodeficiency if required or else the common cause can be if some infection which is not yet completed treated. Let it be looked into. take care
Answered: Sun, 1 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor